Title: On generalizations of Tribonacci numbers
Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814
Article ID: MTJPAM-D-21-00076; Volume 4 / Issue 1 / Year 2022, Pages 135-141
Document Type: Research Paper
aAkdeniz University, Department of Mathematics, Antalya 07058, Turkey
bAkdeniz University, Department of Mathematics, Antalya 07058, Turkey
Received: 17 December 2021, Accepted: 7 January 2022, Published: 9 February 2022.
Corresponding Author: Ortaç Öneş (Email address: firstname.lastname@example.org)
Full Text: PDF
In this article, some generalizations of the results in the literature are obtained by using the sequences over an integral domain with the help of matrix method. Then some generalizations for the d’Ocagne identity, the Honsberger’s formula, the Cassini’s identity, the Catalan’s identity are given. Finally, Binet formulas of sequences in the literature are unified in a theorem.
Keywords: Integral domain, Tribonacci numbers, Tribonacci sequencesReferences:
- M. Alkan, The generalized Fibonacci sequences on an integral domain, Montes Taurus J. Pure Appl. Math. 3 (2), 60–69, 2021.
- G. E. Bergum and V. E. Hoggatt, Sums and products for recurring sequences, Fibonacci Quart. 13 (2), 115–120, 1975.
- G. S. Cheon, H. Kim and L. W. Shapiro, A generalization of Lucas polynomial sequence, Discrete Appl. Math. 157 (5), 920–927, 2009.
- E. Choi, Modular Trinonacci numbers by matrix method, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 20 (3), 207–221, 2013.
- S. Falcón, On the k-Lucas numbers, Int. J. Contemp Math. Sci. 6 (21-24), 1039–1050, 2011.
- S. Falcón and Á. Plaza, On k-Fibonacci sequences and polynomials and their derivatives, Chaos, Solitons & Fractals 39, 1005–1019, 2009.
- A. F. Horadam, Basic properties of a certain generalized sequence of numbers, Fibonacci Quart. 3 (2), 161–176, 1965.
- A. F. Horadam, Tschebyscheff and other functions associated with the sequence Wn(a, b; p, q), Fibonacci Quart. 7 (1), 14–22, 1969.
- A. F. Horadam, A synthesis of certain polynomial sequences, Applications of Fibonacci numbers, Kluwer Academic Publishers, 215–229, Dordrecht, 1996.
- L. C. Hsu and P. J. S. Shiue, Cycle indicators and special functions, Ann. Comb. 5 (2), 179–196, 2001.
- M. Janjic, Hessenberg matrices and integer sequences, J. Integer Seq. 13 (7), Article ID: 10.7.8, 2010.
- T. Koshy, Fibonacci and Lucas numbers with applications, Wiley-Interscience Publication, New York, 2001.
- G. Lee and M. Asci, Some properties of the (p, q)-Fibonacci and (p, q)-Lucas polynomials, J. Appl. Math., Article ID: 264842, 2012.
- H. Merzouk, A. Boussayoud and M. Chelgham, Generating functions of generalized Tribonacci and Tricobsthal polynomials, Montes Taurus J. Pure Appl. Math. 2 (2), 7–37, 2020.
- A. Nalli and P. Haukkanen, On generalized Fibonacci and Lucas polynomials, Chaos, Solitons & Fractals 42 (5), 3179–3186, 2009.
- G. Ozdemir and Y. Simsek, Generating functions for two-variable polynomials related to a family of Fibonacci type polynomials and numbers, Filomat 30 (4), 969–975, 2016.
- G. Ozdemir, Y. Simsek and G. V. Milovanović, Generating functions for special polynomials and numbers including Apostol-type and Humbert-type polynomials, Mediterr. J. Math. 14 (3), 1–17, 2017.
- O. Öneş and M. Alkan, On the generalized Tribonacci sequences, Proceedings Book of Micopam 2020-2021, ISBN: 978-625-00-0397-8, 39-42, 2021.
- J. L. Ramírez, Some properties of convolved k-Fibonacci numbers, ISRN Combin. Article ID: 759641, 2013.
- J. L. Ramírez, On convolved generalized Fibonacci and Lucas polynomials, Appl. Math. Comput. 229, 208–213, 2014.
- S. Roman, Advanced Linear Algebra, New York, Springer, 2008.
- B. Rybolowicz and A. Tereszkiewicz, Generalized Tricobsthal and Tribonacci Polynomials, Appl. Math. Compt. 325, 297–308, 2018.
- H. Tian-Xiao and J. S. Peter, On sequences of numbers and polynomials defined by linear recurrence relations of order 2, Int. J. Math. Sci. 21, Article ID: 709386.356, 2009.
- M. E. Waddill and L. Sacks, Another generalized Fibonacci sequence, Fibonacci Quart. 5 (3), 209–222, 1967.
- W. Weiping and W. Hui, Generalized Humbert polynomials via generalized Fibonacci polynomials, Appl. Math. Comput. 307, 204–216, 2017.
- J. Wang, Some new results for the (p, q)-Fibonacci and Lucas polynomials, Adv. Differ. Equ. 2014, Article ID: 64, 2014.
- F. Z. Zhao and T. Wang, Some identities involving the powers of the generalized Fibonacci numbers, Fibonacci Quart. 41 (1), 7–12, 2003.